# SDR AALA200802537

- Difficulty date: September 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 55,941 hours, 28,751 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 59164605509
- Condition: Inoperative
- Location: Mlg Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INFLIGHT T9610/29 SEP FCF.  AFTER TEST OF ALTERNATE GEAR EXTENSION, GEAR DOOR INDICATION DID NOT GO OUT ON GEAR EXTENSION.  LANDED TUL WITHOUT INCIDENT WITH RT MLG DOORS OPEN.  REPLACED THE LG CONTROL VALVE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPS.
